


default search action
"Asymptotic behaviour of the tandem queueing system with identical service ..."
Onno J. Boxma, Qing Deng (2000)
- Onno J. Boxma, Qing Deng:
Asymptotic behaviour of the tandem queueing system with identical service times at both queues. Math. Methods Oper. Res. 52(2): 307-323 (2000)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.